On systems of imprimitivity on locally compact abelian groups with dense actions

S. C. Bagchi Indian Statistical Institute, Calcutta, India Joseph Mathew Indian Statistical Institute, Calcutta, India M. G. Nadkarni Indian Statistical Institute, Calcutta, India

TBD mathscidoc:1701.331472

Acta Mathematica, 133, (1), 287-304, 1973.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 97 downloads ] [ 0 comments ]
@inproceedings{s.1973on,
  title={On systems of imprimitivity on locally compact abelian groups with dense actions},
  author={S. C. Bagchi, Joseph Mathew, and M. G. Nadkarni},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234756880181},
  booktitle={Acta Mathematica},
  volume={133},
  number={1},
  pages={287-304},
  year={1973},
}
S. C. Bagchi, Joseph Mathew, and M. G. Nadkarni. On systems of imprimitivity on locally compact abelian groups with dense actions. 1973. Vol. 133. In Acta Mathematica. pp.287-304. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203234756880181.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved